# SDR DXTA2015082706067

- Difficulty date: August 26, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N841QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600799
- Aircraft time: 4,498 hours, 3,700 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Odor
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE BURNING ODOR NOTICED IN THE COCKPIT.  ON LANDING, BURNING ODOR APPEARED TO BE COMING FROM RT WHEEL BRAKE.  REMOVED RT MLG WHEEL ASSEMBLY, VISUALLY INSPECTED WHEEL & BRAKE ASSEMBLY IAW AMM 32-41-01-211, NO DEFECTS FOUND.  PER REQUEST OF MCC PERFORMED HIGH POWER RUN OF THE LT & RT ENGS FOR 5 MINUTES AT EACH POWER SETTING, TAKEOFF, CLIMB & CRUISE.  OPERATED AVIONICS, ALL ASSOCIATED LIGHTS & ELEC SYS IN THE COCKPIT & CABIN, NO ABNORMAL ODOR DETECTED.
